# SDR SWAA2022061713538

- Difficulty date: May 18, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 727B RBL-45.5 FWD FASTENER (FASTENER B) FOUND LOOSE / [01] REMOVED AND REPLACED (FASTENER B) AT STA 727B RBL 45.5; WORK ACCOMPLISHED ON TTG8Q00CKRJW.;[02] VERIFIED 1
